# SDR W8PA970023

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375TA
- Make and model: Boeing 737-3S3
- Aircraft serial: 23787
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FORWARD CARGO DOOR INNER SKIN HAS 1 INCH CRACK AT FORWARD CENTER LIGHTING HOLE.  STOP DRILLED HOLE.  FABRICATED DOUBLER AND INSTALL ALL WORK DONE IAW SRM.  (M)
